Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
Model Number
3024
Medical Device Problem Code
Migration or Expulsion of Device (1395)
Health Effect - Clinical Code
Pain (1994)
Date of Event
09/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to physician with pain and thinning of the skin at the ipg site.Surgeon replaced the ipg on (b)(6) 2020 to address patient''s pain as well as to address future mri needs.
New Search
Submit an Adverse Event Report
Brand Name
INSPIRE MODEL 3024 IPG
Common Device Name
INSPIRE MODEL 3024 IPG
Manufacturer
(Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key
10563387
Report Number
3007666314-2020-00046
Device Sequence Number
2627846
Product Code
MNQ
UDI-Device Identifier
00855728005024
UDI-Public
00855728005024
Combination Product (Y/N)
Y
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
P130008
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2016
Device Explanted Year
2020
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/21/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
3024
Device Catalogue Number
900-003-015
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Required Intervention;